As an Amazon Associate I earn from qualifying purchases.
Welmate's original prescription-strength allergy medicine contains Fexofenadine Hydrochloride 60 mg, an antihistamine that compares to the active ingredient in Allegra Allergy 12 HR tablets, providing all-day allergy relief.

Fexofenadine tablets provide 12 hours of allergy relief. Take one 60 mg tablet with water every 12 hours; do not take more than 2 tablets in 24 hours; see package label for warnings, directions and other important information; use only as directed.

Indoor & outdoor allergies: Use Camber tablets for indoor and outdoor allergies, including seasonal allergies and pet allergies. 12-hour relief: take up to two tablets per day for round-the-clock relief from your worst allergy symptoms.



24 hour allergy relief: one dose relieves your tough allergy symptoms, including itchy, runny nose, watery eyes, sneezing and itching of the nose or throat. Relief for indoor and outdoor allergies: Temporarily relieves indoor and outdoor allergy symptoms in adults and children 12 years of age and older.

This medicine is non-drowsy, allowing you to spend your day with all day allergy relief. Provides relief from symptoms due to hay fever or other upper respiratory allergies: runny nose; itchy, watery eyes; sneezing; itching of the nose or throat. 100% satisfaction guarantee: Click Buy Now and get this non-drowsy allergy relief formula to enjoy your day free from allergies.
Active ingredient: the active ingredient in this product is Fexofenadine, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms. This is a true non-drowsy formula for kids and adults allowing you to enjoy a full day of relief from all your indoor and outdoor allergy symptoms. Non-drowsy long lasting relief: safrel allergy relief fexofenadine hcl 180 mg provides long lasting relief for 24 hours.

Gluten free antihistamine | Proudly Made in the USA. Clinically proven to provide 24 hours of non-drowsy allergy symptom relief so you can go about your day feeling better instead of stuffy and congested.

Provides 24 hour relief – just a single dose of our Cetirizine HCl 10mg tablets can help relieve allergy symptoms for a full day, making it easier to get through the day. Safe, non-drowsy formula – similar to active ingredients in Zyrtec, ValuMeds allergy medicine for kids and adults won’t cause drowsiness.
1. WELMATE
#ad
Welmate Allergy Relief | Fexofenadine HCl 60 mg Non-Drowsy Antihistamine | 100 Count Tablets | 12 Hour All Day Support
#adWELMATE #ad - Temporarily relieves symptoms due to hay fever, or other upper respiratory allergies such as a runny nose; itchy, seasonal allergies, watery eyes; sneezing; itching of the nose or throat.Welmate's original prescription-strength allergy medicine contains Fexofenadine Hydrochloride 60 mg, an antihistamine that compares to the active ingredient in Allegra Allergy 12 HR tablets, providing all-day allergy relief.
More information #ad
Our allergy relief active ingredient is approved for the treatment of both indoor and outdoor allergy symptoms. Clinically proven to provide 12 hours of non-drowsy allergy symptom relief so you can go about your day feeling better instead of stuffy and congested. Gluten free antihistamine | Proudly Made in the USA.Brand | WELMATE #ad |
Manufacturer | Welmate #ad |
Part Number | 358461 |
More information #ad
2. HealthCareAisle
#ad
HealthCareAisle Allergy Relief, Fexofenadine Hydrochloride Tablets USP, 12-Hour Allergy Relief Medicine, 60 mg – 100 Tablets – Non-Drowsy Antihistamine
#adHealthCareAisle #ad - Comparable to the national brand: Has the same active ingredient as Allegra Allergy 24 Hour Tablets. Fexofenadine is a non-drowsy allergy medicine that provides effective relief from indoor and outdoor allergies.Fexofenadine tablets provide 12 hours of allergy relief. Take one 60 mg tablet with water every 12 hours; do not take more than 2 tablets in 24 hours; see package label for warnings, directions and other important information; use only as directed.
More information #ad
Our fexofenadine hydrochloride is an antihistamine that temporarily relieves allergy symptoms due to hay fever or other upper respiratory allergies such as runny nose; itchy, watery eyes; sneezing; and itching of the nose or throat.Brand | HealthCareAisle #ad |
Manufacturer | AmazonUs/DRRFW #ad |
Height | 3.75 Inches |
Length | 3.56 Inches |
Width | 2.13 Inches |
More information #ad
3. Camber
#ad
Camber Consumer Care Adult Non-Drowsy Antihistamine Tablets for 12-Hour Allergy Relief, Fexofenadine HCl 60 Mg, 500 Tablets. Value Size
#adCamber #ad - Fast-acting: 12-hour allergy starts working in 1 hr for fast relief from hay fever, and symptoms such as a runny nose; itchy, seasonal allergies, watery eyes; sneezing; itching of the nose or throat.Indoor & outdoor allergies: Use Camber tablets for indoor and outdoor allergies, including seasonal allergies and pet allergies. 12-hour relief: take up to two tablets per day for round-the-clock relief from your worst allergy symptoms.
More information #ad
Non-drowsy: formulated with active ingredient fexofenadine, a non-drowsy antihistamine. Active ingredients: comparable to allegra Adult Non-Drowsy Antihistamine Tablets has fexofenadine 60 Mg for 12-Hour Allergy Relief.Brand | Camber #ad |
Manufacturer | Camber Consumer Care #ad |
Height | 3 Inches |
Length | 1.74 Inches |
Width | 1.74 Inches |
Part Number | 69230030105 |
More information #ad
4. Dr. Reddy
#ad
100 Count, Fexofenadine Hydrochloride Tablets, Dr. Reddy's Allergy, 60 mg
#adDr. Reddy #ad - Fexofenadine hydrochloride 60 mg | Compare to the active ingredient in Allegra Allergy 12 HR. Indoor / outdoor Allergy Relief. Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itching of the nose or throat and itchy, watery eyes.More information #ad
Provides 12 hours of non-drowsy allergy relief.Brand | Dr. Reddy #ad |
Manufacturer | Dr. Reddy #ad |
More information #ad
5. Allegra
#ad
Allegra Adult Non-Drowsy Antihistamine Tablets for 12-Hour Allergy Relief, 60 mg 24 Count
#adAllegra #ad - Includes: one 1 24-count pack of allegra Adult Non-Drowsy Antihistamine Tablets for 12-Hour Allergy Relief. 12-hour relief: take up to two tablets per day for round-the-clock relief from your worst allergy symptoms. Non-drowsy: formulated with active ingredient fexofenadine, a non-drowsy antihistamine.More information #ad
Fast-acting: allegra 12-hour allergy starts working in one hour for fast relief from sneezing, itchy and watery eyes, runny nose, and itchy nose or throat. Indoor & outdoor allergies: Use Allegra tablets for indoor and outdoor allergies, including seasonal allergies and pet allergies.Brand | Allegra #ad |
Manufacturer | Allegra #ad |
Height | 2.81 Inches |
Length | 4.5 Inches |
Width | 1.25 Inches |
Part Number | Alleg214 |
Model | Alleg214 |
More information #ad
6. Amazon Basic Care
#ad
150 Count, Pink, 180 mg, Amazon Basic Care Fexofenadine Hydrochloride Tablets
#adAmazon Basic Care #ad - Active ingredient: this allergy medicine contains fexofenadine hydrochloride 180 mg, a non-drowsy antihistamine; compare to the active ingredient in Allegra Allergy 24 HR.24 hour allergy relief: one dose relieves your tough allergy symptoms, including itchy, runny nose, watery eyes, sneezing and itching of the nose or throat. Relief for indoor and outdoor allergies: Temporarily relieves indoor and outdoor allergy symptoms in adults and children 12 years of age and older.
More information #ad
Non-drowsy antihistamine: Enjoy a full day of allergy relief; this medicine won't cause drowsiness. Works fast: these tablets work quickly to soothe symptoms due to hay fever or other upper respiratory allergies.Brand | Amazon Basic Care #ad |
Manufacturer | Amazon.com Services LLC. #ad |
Height | 4.37 Inches |
Length | 2.28 Inches |
Width | 2.28 Inches |
More information #ad
7. Safrel
#ad
Nose, Throat |Children and Adults | Compare to Allegra Pills, Safrel 24 Hour Allergy Relief Medicine 100-Count | Fexofenadine HCl 180 mg Tablets |Non-Drowsy Antihistamine | For Hay Fever, Itchy Eyes
#adSafrel #ad - Fast acting easy to swallow tablets: our fast acting 180 mg tablets comes coated making it easier to swallow and provides continuous allergy relief throughout the day and night. Compare safrel all Day Allergy Relief to the active ingredient of Allegra.This medicine is non-drowsy, allowing you to spend your day with all day allergy relief. Provides relief from symptoms due to hay fever or other upper respiratory allergies: runny nose; itchy, watery eyes; sneezing; itching of the nose or throat. 100% satisfaction guarantee: Click Buy Now and get this non-drowsy allergy relief formula to enjoy your day free from allergies.
More information #ad
Value pack savings: did you know, with safrel allergy Relief Fexofenadine HCl 180 mg of 100 count value pack can save you significant amount of money with the same active ingredient as Allegra. Active ingredient: the active ingredient in this product is Fexofenadine, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms. This is a true non-drowsy formula for kids and adults allowing you to enjoy a full day of relief from all your indoor and outdoor allergy symptoms. Non-drowsy long lasting relief: safrel allergy relief fexofenadine hcl 180 mg provides long lasting relief for 24 hours.
Brand | Safrel #ad |
Manufacturer | Safrel Pharmaceuticals #ad |
Height | 3.5 Inches |
Length | 1.85 Inches |
Width | 1.85 Inches |
Part Number | 091-01 |
More information #ad
8. WELMATE
#ad
Welmate Allergy Relief | Fexofenadine HCl 180 mg Non-Drowsy Antihistamine | 100 Count Tablets | 24 Hour All Day Support
#adWELMATE #ad - Temporarily relieves symptoms due to hay fever, seasonal allergies, or other upper respiratory allergies such as a runny nose; itchy, watery eyes; sneezing; itching of the nose or throat.Gluten free antihistamine | Proudly Made in the USA. Clinically proven to provide 24 hours of non-drowsy allergy symptom relief so you can go about your day feeling better instead of stuffy and congested.
More information #ad
Welmate's original prescription-strength allergy medicine contains Fexofenadine Hydrochloride 180 mg, an antihistamine that compares to the active ingredient in Allegra Allergy 24 HR tablets, providing all-day allergy relief. Our allergy relief active ingredient is approved for the treatment of both indoor and outdoor allergy symptoms.Brand | WELMATE #ad |
Manufacturer | WELMATE #ad |
Part Number | 360340 |
More information #ad
9. ValuMeds
#ad
ValuMeds 24-Hour Allergy Medicine 300-Count Antihistamine for Pollen, Hay Fever, Itchy Eyes, Allergies | Cetirizine HCl 10mg Caplets, Dry
#adValuMeds #ad - Fast, reliable support – this 24-hour allergy relief medicine starts working within one hour of ingestion and keep providing support around the clock for trusted relief.Provides 24 hour relief – just a single dose of our Cetirizine HCl 10mg tablets can help relieve allergy symptoms for a full day, making it easier to get through the day. Safe, non-drowsy formula – similar to active ingredients in Zyrtec, ValuMeds allergy medicine for kids and adults won’t cause drowsiness.
More information #ad
Relieve allergy symptoms – this non-drowsy allergy medicine can help relieve dry, sneezing, watery eyes, a scratchy nose and throat, itchy, and other allergy symptoms. Indoor and outdoor protection – ValuMeds allergy medicine can help relieve symptoms around the clock to give you clarity no matter where your travels take you.Brand | ValuMeds #ad |
Manufacturer | Granules #ad |
Part Number | shoepads6 |
More information #ad